Articles in International Journals and Conferences

The published papers are from the two parts of the project: the non linear analysis and applications part and the geometry one. We choose to put online only the publications appeared in journals indexed by data bases such as MathScinet and Zentralblatt.

Articles Published at the end of the Third Year of Fundings

  1. Simporé Yacouba , Oumar Traoré:Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model; International Journal of Mathematics and Mathematical Sciences Volume 2016 (2016), Article ID 2820613 
  2. . Mouhamadou A.M.T. Bald, Babacar M. Ndiaye, A New Heuristic Method for Transportation Network and Land Use Problem, Journal of Mathematics Research, Vol. 8, No. 3, p. 94-111, June 2016.
  3. Oumar Traore, Somdouda Sawadogo, and Gilbert Bayili, Boundary and Internal Control of the Singularities of the Wave Equation ;Volume 9 Issue 4 (International Journal of Evolution Equations.
  4. Ibrahima Faye, Emmanuel Frnod Diaraf Seck, Long term behavior of singularity perturbed parabolic degenerated equation. To appear in journal of non linear analysis and application.
  5. Moussa Baldé, Philippe Jouan and Said Naciri Stability of Uniformly Bounded Switched Systems and Observability appeared in Acta Applicandae Mathematicae, Acta Appl Math DOI 10.1007/s10440-015-0039-9.
  6. Sidy Ly Fulgence Mansal, Diaraf Seck, Moussa Bald, A location problem of obstacles in population dynamics accepted and to appear in Journal of Mathema- tics Research.
  7. Seydina Issa Dione, Salimata Guye Diagne, DthiDione and Youssou Gningue, Dynamic Selection of Optimal Sub-portfolio - Application in the Regional Stock Exchange of Securities in West Africa (BRVM)in Journal of Mathematics Research; Vol. 7, No. 3; pp :198-207, 2015.
  8. Seydina I. Dione, Salimata G. Diagne, Moustapha Sene, Mbaye B. Gueye, An analytic solution for a convex quadratic programming problem with a dynamic cardinality constraint on the Price-Earnings-Ratio », accepted for publication in International Journal of Computing and Optimization.
  9. P. Ngom and B. Don Bosco Diatta Model Selection of Stochastic Simulation Algorithm Based on Generalized Divergence Measures, British Journal of Mathematics & Computer Science, 4(24): 3387-3402, 2014.
  10. Hamza Dhaker, Papa Ngom, El Hadji Deme, Pierre Mendy. Kernel-Type Estimators of Divergence Measures and Its Strong Uniform Consistency. American Journal of Theoretical and Applied Statistics. Vol. 5, No. 1, 2016, pp. 13-22.
  11. A. Diatta ; B. Manga : Automorphisms of cotangent bundles of Lie groups. African Diaspora Journal of Mathematics, Volume 17, Number 2, pp. 20-46 (2014)
  12. A. Diatta ; B. Manga : On properties of principal elements of Frobenius Lie algebras. Journal of Lie Theory 24 (2014), No. 3, 849864.
  13. F. D. Kamano ; B. Manga ; J. Tossa : Symmetry Analysis, Integrability and Completeness of Geodesics of a Double of the Affine Lie Group of the Real Line. African Diaspora Journal Of Mathematics, Special Volume in Honor of Prof Augustin Banyaga. Volume 14, Number 1, pp. 1-21 (2012).
  14. R. Demasse Djidjoua, A. Mendy, M. Lam, J. J. Tewa, Analysis of an age- structured SEIL model with demographics process and lost of sight individuals In: Ordinary and Partial Differential Equations ISBN: 978-1-63483-227-4 Editor: Raymond Brewer, pp. 37-77, (2015) Nova Science Publishers, Inc.
  15. I.Tankam, P. T. Mouofo, A. Mendy, M. Lam, J. J. Tewa, S. Bowong, Local Bifurcations and Optimal Theory in a Delayed Predator-Prey Model with Threshold Prey Harvesting, International Journal of Bifurcation and Chaos, Vol. 25, No. 7 (2015) 

Articles Published at the end of the Second Year of Fundings

  1. Teube C. Mbainaissem, S. A. Lô , M. Ould Ahmed Salem “On Solvability of Cohomology Equation in the Space $ L^2 (X, \mu)$”. International Journal of Functional Analysis, Operator Theory and Applications, vol. 6, n° 1, 2014, pp 15-28.
  2. Ndolane Sene, Antoine Chaillet and Moussa Balde. “Relaxed Conditions for the Stability of Switched Non-Linear Triangular Systems under Arbitrary Switching”. to appper in Systems & Control Letters.
  3. M. Ngom, A. Sy, I. Faye and D. Seck : Study of Phononic and Photonic Crystal Problems by Topological Optimization Method in International Journal of Mathematical Analysis Vol 5, 2011, n° 15.
  4. Ould Badahi M. I. Ly, D. Seck “Analysis of Stability of the Exterior and Interior Bernoulli’s Free Boundary Problems.” To appear in Opuscula.
  5. D. Seck “An Isoperimetric Inequality in a Shape Geometric Analysis Problem: the Bernoulli’s Free Boundary Problem Case”. To appear in Sao Paulo Journal of Mathematical Sciences in 2016.
  6. Philippe Jouan and Mouhamadou Rassoul Dathe “Controllability of Linear Systems on Low Dimensional Nilpotent and Solvable Lie Groups”. To appear in Journal of Dynamical and Control Systems.
  7. M.A.M. T. Baldé, D. Seck “Coupling the Shallow Water Equation with a Long Term Dynamics of Sand Dunes”. To appear DCDS-S 2016.
  8. Michel Coste, Kartoue Mady Demdah “Extra Modes of Operation and Self-Motions in Manipulators Designed for Schoenflies Motion”. Journal of Mechanisms and Robotics 11 (2015) 7(4). DOI: 10.1115/1.4029501.
  9. Michel Coste , Seydou Moussa “On the rationality of the singularity locus of a Gough–Stewart platform Biplanar case”. Mechanism and Machine Theory 87 (2015), 82–9. DOI:10.1016/j.mechmachtheory.2014.12.015
  10. Paper from the Data Prize: S. Gueye , B. M. Ndiaye , D. Josselin, M. Poss, R. M. Faye, P. Michelon, C. G.-Grandpierre, and F. Ciari “Using mobile phone data for Spatial Planning simulation and Optimization Technologies (SPOT)”. Data for Development Challenge Senegal, Book of Abstracts: Scientific Papers, T15, pp. 516- 534, May 2015.
  11. M. Salomon Sambou, M. Eramane Bodian, M. Dian Diallo “Résolution du d-d-bar pour les courants prolongeables définis sur la boule euclidienne de C^n”. To appear in The Mathmatical Journal Report of Royal Academy Society of Canada.
  12. M'hammed Elkahoui, Zakariyaou MOUSSA “An Algorithm to Compute the Adjoint Ideal of an Affine Plane Algebraic Curve”. Mathematics in computer science vol. 8, Issue 2, pp 289-298 (2014)
  13. K. Diarra, F. Loray “Ramified Covers and Tame Isomonodromic Solutions on Curves”. To appear in Trans. of Moscow Math. Soc. (volume en l’honneur de Yu. Ilyashenko) arXiv : 1412.8196.
  14. A. Diatta ; B. Manga : Automorphisms of cotangent bundles of Lie groups. African Diaspora Journal of Mathematics, Volume 17, Number 2, pp. 20-46 (2014).
  15. A. Diatta ; B. Manga : On properties of principal elements of Frobenius Lie algebras. Journal of Lie Theory 24 (2014), No. 3, 849—864.
  16. F. D. Kamano ; B. Manga ; J. Tossa : Symmetry Analysis, Integrability and Completeness of Geodesics of a Double of the Affine Lie Group of the Real Line. African Diaspora Journal Of Mathematics, Special Volume in Honor of Prof Augustin Banyaga. Volume 14, Number 1, pp. 1-21 (2012).

 

 Articles Publish at the end of the First Year of Fundings.

  1. F. Ndiaye, I. Ly, B. M. Niaye and D. Seck. Reconstruction method for conformal mapping in two dimensions.” Advanced Modeling and Optimization, Volume 16, Number 1, 2014. This paper is closely linked to questions in the task 1: Partial Differential Equations, Optimization and Shape Optimization
  2. I. Faye, E. Frenod and D. Seck. "Two-Scale Numerical Simulation of Sand Transportation". Discrete Continuous Dynamical Systems 2014. This paper is from the questionings in the task 2: Homogenization and Kinetic Theory.
  3. M. Ngom, I. Ly and D. Seck "Chemotherapy of a tumor by optimal control approach". Mathematica Aeterna, Vol. 2, 2012, no. 9, 779 – 803. This paper is closely linked to questions from the task 4: Stochastic Differential Equations and Biological Modeling.
  4. I. Faye, M. Ndiaye, I. Ly, and D. Seck. "Problem of Detecting Inclusions by Topological Optimization". Opuscula Mathematica 2013. This paper is closely linked to questions in the task 1: Partial Differential Equations, Optimization and Shape Optimization.
  5. G. Bayili, A. Sene, M.T. Niane: Control of singularities for the Laplace equation. Annals of Craova, Vol 40, n° 2 (2013) pp 226-236. This paper is closely linked to question in task 3: Controllability of PartialDifferential Equations
  6. P.M. Fall, O. Nakoulima, A. Sene: On a non classical boundary value problem for the heat equation, African Diaspora Journal of Mathematics, volume 16, n° 2, pp 59-71, 2014. The papers numbered 5 and 6 are related to the task 3 of the NLAGA project on control theory of PDE.
  7. S. Ly, F. Mansal, M. Balde, T. Nguyen-Huu and P. Auger “A Model of a Multi-Site Fishery with Variable Price: from Over-Exploitation to Sustainable Fisheries in Mathematical Modelling of Natural Phenomena / Volume 8 / Issue 06 / January 2013, pp 130-142. This paper is closely linked to question in task 6 Urban Networks and Fish Stock Optimization Problems and task 4 Stochastic Differential Equations and Biological Modeling.
  8. Sidy Ly, Pierre Auger, Moussa Balde “A Bioeconomic Model of a Multi-site Fishery with Nonlinear Demand Function: Number of Sites Optimizing the Total Catch” in Acta Biotheoretica 2014. This paper is closely linked to question in task 6 Urban Networks and Fish Stock Optimization Problems and task 4 Stochastic Differential Equations and Biological Modeling.
  9. Fulgence Mansal, Tri Nguyen-Huu, Pierre Auger, Moussa Balde «A mathematical model of a fishery with variable market price Sustainable fishery/overexploitation» in Acta Biotheoretica 2014. This paper is closely linked to question in task 6 Urban Networks and Fish Stock Optimization Problems and task 4 Stochastic Differential Equations and Biological Modeling.
  10. D. N. Diatta, F. Rouillier, M-F. Roy "On the Computation of the Topology of Plane Curves". International Symposium on Symbolic Algebraic Computation (ISSAC) 2014, Kobe, Japan. This paper is closely linked to question in task 11. Real Algebraic Geometry and Robotics.
  11. Ibrahim, M. Fioravanti and L. Gonzalez -Vega,(2013) Parametrization of the Bisector of Two Low Degree Surfaces. In A. Raffaele & C. Giuseppe, eds, Book on Future Vision and Trends on Shapes, Geometry and Algebra, Springer. This paper is closely linked to question in task 11. Real Algebraic Geometry and Africa Mathematics Project Scientific Progress Report Template Robotics.
  12. Ibrahim, M. Fioravanti, L. Gonzalez-Vega and B. Mourrain, (2013) Bisectors and Voronoi Diagram of parallel half-lines in R3, SAGA Official Book, Advances in Shapes, Algebra, Geometry and Algorithms, Springer. This paper is closely linked to question in task 11. Real Algebraic Geometry and Robotics.
  13. B. Mahaman, S. Moussa : Quelques bornes indépendantes du nombre de variables pour les polynômes quadratiques, Afr. Mat. 24, no. 2, 247-257 (2013). This paper is closely linked to question in task 11. Real Algebraic Geometry and Robotics.
  14. K. Diarra : Construction et classification de certaines solutions algébriques des systèmes de Garnier, Bull. Braz. Math. Soc, New series 44 (1), 1-26. 2013. This paper is closely linked to question in task 9 on Geometry and Foliations.
  15. Alassane Sy. “Une méthode d’analyse numérique en optimisation topologique; Editions Universitaires Européennes, 2014 Verlag.This is a book and it is related to task 1 on Partial Differential Equations and shape topological optimization.
  16. F. Ndiaye, I. Ly, B.M Ndiaye, Application of the p-Median Problem in School Allocation, AJOR-American Journal of Operation Research, 2012. This paper is closely linked to question in task 6 on Urban Networks and Fish Stock Optimization Problems.
  17. M. Ndiaye, A. Sy D. Seck, Location Problems of an interface with two layer stationary Navier-Stokes Systems Theoretical Mathematics & Applications, vol.2, no.3, 2012, 1-21 ISSN: 1792-9687 (print), 1792-9709. This paper is closely linked to questions in the task 1: Partial Differential Equations, Optimization and Shape Optimization.
  18. P. Ngom, B. Ntep, Minimum Penalized Hellinger Distance for Model Selection in Small Samples october 2012, Open Journal of Statistics, 2012, 2, 369-382. This paper is closely linked to questions from the task 4: Stochastic Differential Equations and Biological Modeling.
  19. D. N. Diatta, O. Ruatta, B. Mourrain : “On the Isotopic Meshing of an Algebraic Implicit Surface”. Journal of Symbolic Computation 47(8): 903-925, 2012. This paper is closely linked to question in task 11. Real Algebraic Geometry and Robotics.